# SDR UF6A981102

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Part time: 7,685 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AFT EMERGENCY LIGHTING FLOOR STRIP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 6 POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.  (X)
